# SDR REXA2016110502298

- Difficulty date: November 5, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASKS 11A AND 11B DID NOT DROP DURING OPS. PERFORMED OPS TEST OF THE PASSENGER OXYGEN SYSTEM IAW AMM 35-20-00-710-803. NO DEFECTS NOTED.
